# SDR 03FDEA00417

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NUT PLATE BRACKET BROKEN FOR 473FL LT SIDE.  CLOSING ACTION ON 04/09/03 REMOVED BRACKET IAW SRM 51-35-01.  RECEIVED NEW BRACKET FROM FAB SHOP ON TRAVLER T2/324972, DRILLED AND LOCATED PER SRM 51-31-01.  TREATED AND PRIMED PER SRM 51-21-01, INSTALLED PER SRM 51-35-01.
